# SDR 2024FA0000248

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N3080E
- Make and model: Cessna 172N
- Aircraft serial: 17271433
- Aircraft time: 9,796 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1394T1007Z
- Part serial: 2308251
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 1,692 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG INOPERATIVE, FLAG DOES NOT PULL.
